# SDR YENA201705260403

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 1705
- Aircraft time: 61,231 hours, 22,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 059892
- Condition: Failed
- Location: Emergency Lights
- Part time: 35,347 hours, 12,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT AT 11WL.  R & R EMERGENCY LIGHT BATTERY UNIT IAW AMM 33-51-38.
